EXACTECH, INC. PS TIBIAL INSERTS SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Model Number |
PS TIBIAL INSERTS SZ 3, 9MM |
| Medical Device Problem Codes |
Fracture (1260); Naturally Worn (2988)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/23/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer d10: concomitants: 999907 - 200-02-35 - three peg patella 35mm 1000844 - 204-04-32 - trapezoid tibial tray sz 3f/2t 960465 - 204-34-04 - fluted stem extension 40l x 14 mm 949545 - 204-70-00 - tibial stem ext.Screw 995156 - 234-03-03 - optetrak asy,ps cemented femoral, sz 3 additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
It was reported that a 75 yo male patient, initial right knee implanted on (b)(6) 2007, underwent a revision procedure on (b)(6) 2024, approximately 16 years 7 months post the initial procedure.The reported information indicated the poly failed over time.The poly was revised to a 204-23-11 optetrak ps tibial insert sz 3, 11mm.There were no surgical delays or device breakages during the procedure.No x-rays were able to be obtained.The patient was last known to be in stable condition following the event.No device is returning for analysis due to hospital policy.A device image was provided.No further information.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6.The following sections were corrected: d1/d2a/d2b, h6.Mdr section codes updated/corrected: a, b, c, d.The reason for the revision reported was likely due to prosthesis wear and fracture of the tibial insert spine.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion/extension, third body wear, patient-related conditions, instability, or any combination of these possibilities.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.